# SDR SWAA2022051196155

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 163. / [01] VERIFIED THE APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5;[02] CUT AND REMOVED THE BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 16 TO RBL 8 WL 163 IAW SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] HFEC INSPECTED OPEN HOLE(S) IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED DURING TIME OF INSPECTION.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[05] PERFORMED A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE;[06] VERIFIED CORRECTIVE ACTION STEP 5. NO DEFECTS NOTED.;[07] FABRICATED -1 REPLACEMENT ANGLE FROM PREFABRICATED ANGLE PART # ATSHFAB-101-354 AND FABRICATED -2 SPLICE ANGLE FROM PREFABRICATED SPLICE ANGLE P/N ATSHFAB-101-355 LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5 OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION 7;[09] INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 PART 4.L(1-7) FIG. 202.;[10] VERIFIED CORRECTIVE ACTION #9.;[11] ACCOMPLISHED CAP SEAL FUEL TANK FASTENERS AND FILLET SEAL AROUND THE EDGES OF THE REPAIR IAW SRM 57-10-10-2R-5 PART 4.L(8); 4.N. FIG. 202; APPLIED CORROSION INHIBITING COMPOUND TO REPAIR AREA IAW SRM 57-10-10-2R-5 PART 4.O. FIG. 202.;[12] VERIFIED CORRECTIVE ACTION #11.
